Estimates for the maximal Cauchy integral on chord-arc curves

Carmelo Puliatti

Research output: Contribution to journalArticleResearchpeer-review

Abstract

© 2018, Annales Academiæ Scientiarum Fennicæ Mathematica. We study the chord-arc Jordan curves that satisfy the Cotlar-type inequality T*(f) ≲ M2(T f), where T is the Cauchy transform, T* is the maximal Cauchy transform and M is the Hardy-Littlewood maximal function. Under the background assumption of asymptotic conformality we find a characterization of such curves in terms of the smoothness of a parametrization of the curve.
Original languageEnglish
Pages (from-to)961-980
JournalAnnales Academiae Scientiarum Fennicae Mathematica
Volume43
DOIs
Publication statusPublished - 1 Jan 2018

Keywords

  • Asymptotically conformal curve
  • Cauchy integral
  • Chord-arc curve
  • Cotlar's inequality

Fingerprint Dive into the research topics of 'Estimates for the maximal Cauchy integral on chord-arc curves'. Together they form a unique fingerprint.

Cite this